MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP FREEZOR MAX CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION

MEDTRONIC CRYOCATH LP FREEZOR MAX CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number 239F3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code ST Segment Depression (2487)
Date of Event 01/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, the patient experienced a "drop in st level".Coronary angiography (cag) indicated that there was no stenosis, but the contrast media did not flow normally.Nitroglycerin was then administered with resolve.It was noted that the st depression recovered.The case was completed with cryo.Hospitalization was not extended as a result of the event.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the data files for the date of the event were returned and analyzed.The files showed at least eleven applications were performed with the electrophysiology catheter, 239f3 lot 94209, without issue.No physical product was returned for analysis.No product malfunction was alleged; a known clinical issue was encountered during the procedure.If information is provided in the future, a supplemental report will be issued.

Brand Name
FREEZOR MAX CARDIAC CRYOABLATION CATHETER
Common Device Name
PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key7245636
Report Number3002648230-2018-00074
Device Sequence Number19093591
Product Code OAE
UDI-Device Identifier00643169504905
UDI-Public00643169504905
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2019
Device Model Number239F3
Device Catalogue Number239F3
Device Lot Number94209
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2018
Supplement Date Received by Manufacturer02/09/2018
Initial Report FDA Received Date02/06/2018
Supplement Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR